# SDR SWIA201023807

- Difficulty date: March 5, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 16,542 hours, 10,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 14 AND 15 INOP.  (FLT 5861)  RELAMPED EMERGENCY LIGHTS.
